# SDR 08FDEA02069

- Difficulty date: May 30, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980668220
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN AFT CABIN UNDER FLOOR BEHIND BULK CARGO ON STRINGER 41 RT BETWEEN FR 72 TO FR 73, HAS 1 EA REPAIR L-ANGLE MEASURING 9.9 INCHES LONG AND 1 REPAIR SECTION MEASURING 10.3 INCHES LONG REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED   CORRECT STRINGER SPLICE REPAIR AT STRINGER 41 RT BETWEEN FR 72 AND FR 73 IAW A310 -200 SRM 53-10-14, FIG 201.  THIS IS AN AIRBUS REPAIR WITH AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
